# SDR SIMA200728303

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 19,745 hours, 19,485 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fixture
- Part number: 7287500505
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI IN, PAX AND FLIGHT ATTENDANT NOTICED A BURNING ODOR AROUND ROW 3.  REMOVED AND REPLACED LIGHTNING FIXTURE IAW AMM 33-21-06.  MEL RESTORED.  AIRCRAFT RETURNED TO SERVICE.
